# SDR USAA2014080400010

- Difficulty date: August 3, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 42,257 hours, 24,257 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Mechanism
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ACFT RT SIDE OVERWING EXIT HATCH HANDLE HAS DAMAGE.  IAW IPC 52-21-11-41, ITEM 20 + 40 BENT.  DOOR REMOVED & SLIDE BOTTLE PINNED.  R & R RT SIDE OVERWING EXIT HATCH LOCKING MECHANISM IAW AMM TASK 52-21-11-400-002A.  SLIDE PIN REMOVED & STOWED.
